# SDR ASAA2015121414267

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,493 hours, 9,110 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NR 2 MAIN TANK FUEL DISPLAYED IMBALANCE. THE NR 1 TANK SHOWED 8.45K AND THE NR 2 SHOWED 7.4K.  FOLLOWED THE QRH.  FUEL LOG AND BURN WHERE NORMAL.  ACFT GROUNDED.  NR 2 FUEL QTY OPS TEST GOOD REF AMM 28-41-00-710-801.
